# SDR SWIA200211142

- Difficulty date: August 14, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 17,935 hours, 24,508 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Comparator
- Part number: 6226190204
- Part serial: 1726
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 3,903 hours, 5,484 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: I, J
- Precautionary procedure: A

## Discrepancy

AT 70 PERCENT NP, CAPTAIN'S AHARS GOES BLANK, THEN RETURNS WITH HDG FLAG AND COMPASS CARD 30 DEGREES OFF THE HEADING.  RETURNED OT SAN.  REPLACED NR 1 AHC-85.  PERFORMED REORIENTATION PROCEDURE.  RAN LEFT AND RIGHT ENGINES THROUGH 70 PERCENT NP, AUX GENS ON AND OFF, CAPTAIN'S EHSI AND EADI CHECK GOOD.  OPS CHECKS GOOD, COMPASS CARDS AND HEADING MATCH SIDE TO SIDE.
